3 doctors weighed in:

I am on welbutrin sr 100mg. 2x's a day, have bad headaches & now broken vessles in one eye! also on BP meds.Help! I am at least 140 pds over wieght and am on methadone through a program, what should I do now?!quit the welbutrin? See my dr.? Or go to t

3 doctors weighed in
Dr. Laura McMullen
Pediatrics
1 doctor agrees

In brief: My

My main concern with your headaches and broken blood vessels is that your blood pressure may be dangerously high.
This would be a good reason to either call your doctor for advice or to go to the er to be checked. Uncontrolled high blood pressure can lead to serious, life-threatening conditions such as heart attack and stroke. This needs to be ruled out first before considering other causes of your symptoms.

In brief: My

My main concern with your headaches and broken blood vessels is that your blood pressure may be dangerously high.
This would be a good reason to either call your doctor for advice or to go to the er to be checked. Uncontrolled high blood pressure can lead to serious, life-threatening conditions such as heart attack and stroke. This needs to be ruled out first before considering other causes of your symptoms.
Dr. Laura McMullen
Dr. Laura McMullen
Thank
Dr. Alan Wartenberg
Addiction Medicine

In brief: See your doctor

Subconjunctival hemorrhages in the eyes are usually benign, but if you are having severe headache and a history of hypertension, you should seek medical attention asap.
Wellbutrin (bupropion) is somewhat stimulating and can itself raise blood pressure. It does not have any interactions with methadone; however, Methadone itself is associated with weight gain, and a reduction in dose should be discussed.

In brief: See your doctor

Subconjunctival hemorrhages in the eyes are usually benign, but if you are having severe headache and a history of hypertension, you should seek medical attention asap.
Wellbutrin (bupropion) is somewhat stimulating and can itself raise blood pressure. It does not have any interactions with methadone; however, Methadone itself is associated with weight gain, and a reduction in dose should be discussed.
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
973K people helped
Continue
111,000 doctors available
Read more answers from doctors